# SDR DALA2022050203075

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 PASSENGER CREW DOOR 832 LOWER LINK BUSHINGS WORN. CORRECTIVE ACTION: REPLACED BUSHINGS PER A320 AMM 52-10-00. (2218538)
